Behavior of radially symmetric solutions for a free boundary problem related to cell motility

Research output: Contribution to journalArticle

Abstract

We consider a free boundary problem related to cell motility. In the previous work, the author [5] replaced the boundary condition, in the orig- inal problem, with a simple boundary condition and studied the behavior of radially symmetric solutions for the modified problem. In this paper, we con- sider the original mathematical model and show that the behavior of solutions for the model is similar to the one of solutions for the modified model under the certain condition.

Original languageEnglish
Pages (from-to)989-997
Number of pages9
JournalDiscrete and Continuous Dynamical Systems - Series S
Volume8
Issue number5
DOIs
Publication statusPublished - Oct 1 2015
Externally publishedYes

    Fingerprint

Keywords

  • Cell crawling
  • Free boundary problems

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this